Brownian motion and harnack inequality for Schrödinger operators

Research output: Contribution to journalArticle

372 Scopus citations
Original languageEnglish (US)
Pages (from-to)209-273
Number of pages65
JournalCommunications on Pure and Applied Mathematics
Volume35
Issue number2
DOIs
StatePublished - Jan 1 1982

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Brownian motion and harnack inequality for Schrödinger operators'. Together they form a unique fingerprint.

  • Cite this